# SDR SWAA2015013036218

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 25,628 hours, 15,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT SIGN MISSING.  R & R LIGHT ASSEMBLY IAW MM.
